Go Back  British Expats > Living & Moving Abroad > USA
Reload this Page >

Heart Drug Recall

Heart Drug Recall

Old Apr 30th 2008, 8:00 pm
  #1  
Concierge
Thread Starter
 
Rete's Avatar
 
Joined: Apr 2001
Posts: 43,730
Rete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond reputeRete has a reputation beyond repute
Default Heart Drug Recall

We were advised today by Medco that Digitek (digoxin) tablets have been recalled. Apparently some tablets may have been released to the public which contain double the dosage of the active ingredient. If you know of someone in your family or a friend taking this med, please let them know to call their doctor immediately and stop taking the drug. OH was taking the double dose pill and it is now understandable why he was so tired and lightheaded.

http://www.fda.gov/oc/po/firmrecalls/actavis04_08.html
Rete is offline  

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Contact Us - Archive - Advertising - Cookie Policy - Privacy Statement - Terms of Service - Do Not Sell My Personal Information

Copyright © 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.